Anyone had adverse reaction to placenta encapsulation? - Mothering Forums

Forum Jump: 
 
Thread Tools
#1 of 3 Old 01-23-2013, 09:54 AM - Thread Starter
 
tinyblackdot's Avatar
 
Join Date: Aug 2007
Location: North Texas
Posts: 2,015
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I had my placenta encapsulated, and ever since I have started taking them I have had the WORST headache and can not sleep! I got about 4 hour of sleep Sunday night, 2 hours Monday night and could not fall asleep lastnight. Could it be my placenta pills?

Melanie- Mama to my super hero daughter superhero.gif bravely battling brain cancer. ribbongrey.gif ribbongold.gif  www.fightformaddie.com  and expecting 1sttri.gif 1/13!!!!

tinyblackdot is offline  
Sponsored Links
Advertisement
 
#2 of 3 Old 01-23-2013, 02:37 PM
 
cocoanib's Avatar
 
Join Date: May 2009
Location: Long Beach, Ca
Posts: 2,087
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

I haven't had an adverse reaction, but maybe try taking a smaller dosage and see how you feel.

If you are still having issues, then discontinue and see if you feel better.


Lovin my sweet babygirl 3-17-10love.gif and expecting another in March! love.gif

cocoanib is offline  
#3 of 3 Old 01-23-2013, 03:38 PM
 
camprunner's Avatar
 
Join Date: Oct 2003
Posts: 1,596
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

It is my belief that in some women taking the placenta pills can actually raise estrogen levels.  I actually believe that taking after my second birth caused estrogen dominance.  I don't think this happens for everyone but I certainly think it is a possibility.

camprunner is offline  
Reply

User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off